# SDR DALA2018032601902

- Difficulty date: March 25, 2018
- Submitted: March 26, 2018
- Operation: Air carrier
- Aircraft: N927AT
- Make and model: Boeing 717-200
- Aircraft serial: 55077
- Aircraft time: 43,496 hours, 30,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANEL 222AMF IN THE PAX CABIN.   A NEW FLOOR PANEL WAS FABRICATED, AND INSTALLED IAW SRM 53-20-50, 2R-3.
